# SDR RRXA10767

- Difficulty date: March 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENCE VISIT FOUND HOLE DAMAGE TO HORZ STAB RT. ELEVATOR AT STA. XE 228.000, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O. 01-024 WITH APPROVED 8110-3 DATED 02/25/01.
